# SDR ASAA2021082335830

- Difficulty date: August 23, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 55,161 hours, 16,499 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Inoperative
- Location: Nr 1 Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FIRE TEST , ENGINE # 1 HANDLE DID NOT ILLUMINATE. TEST IS ACCEPTABLE WHEN LOOP B IS SELECTED. GROUNDED - YES. ACCOMPLISHED ALTERNATE DEACTIVATION PER CHAPTER 5 TABLE 3 ITEM 7 FOR #1 ENGINE. REMOVED M279 MODULE RESISTANCE AT D1002 PINS 25 TO 24 IS 2.1 OHMS, PINS 25 TO 2 IS 849 OHMS. #1 ENGINE RIGHT CORE DETECTOR MW 325 HARNESS WIRE PULLED OUT OF CRIMP ON TERMINAL. REPLACED MW 325 HARNESS REF B737-800 AMM 26-11-02-400-802. RE-INSTALLED M279 MODULE, WITH POWER RESTORED TO M279, OBSERVED ENG 1 LOOP A UPPER FAN FAULT ON FOR A FEW SECONDS THEN WENT OUT. REPLACED ENG 1 UPPER FAN DETECTOR ASSY REF AMM 26-11-01-400-802. OPERATIONAL TEST PASSES REF AMM 26-11-00-710-801.
